Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Penis injury, blood clots. On reto, tenovate ointment. Why is there swelling?

Sir I am 25 yr old male. Few years back a football hit on my lower side of Penis which ,makes a Small blood clot on that Side, After Consulting many Urologists & Surgens they Recommended me A minor Surgery To remove the blood clot & i agreed to go through surgery. So my doctor did that, after that it was all going for 4 months after surgery well when suddenly a vain starts getting pain below the Surgery Spot, & i went back to my doctor there he said its nothing to worry & reccomended me Reto 400 a ranbaxy Product, after using it for six months thetre is was no relief in my penis. During night is was not able to sleep due to pain . So i went to anther doctor & he recommended me Tenovate ointment , thromophob ointment & : Noritrip 10 &v after using the mediicine i got relief in my penis evernthing was going well , when suddenly one night i got nigh fall & the next day i found swelling on the Right side of my penis & on the tip of penis... Please sir recommend me what should i do ?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. After reading your entire history it seems like a recurrence of the blood clot after you had nocturnal emission with erection during that one night. I believe that it will subside over time. I do not think you need surgery unless the swelling is very huge. I believe you just need to wait for a few days (about 7-14) and not do anything with your penis (e.g. masturbation) and things will settle down over time. In the meantime it may be helpful to use symptomatic treatment like analgesics as well as anti inflammatory medications along with sleep aids to help in the healing process. Consult a doctor for a second opinion in a couple of days if things do not get better.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor